Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 893061, 10 pages
Research Article

Some More Results on IF Soft Rough Approximation Space

1Department of Mathematics, Tripura University, Suryamaninagar, Tripura 799130, India
2Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 6 September 2011; Accepted 20 November 2011

Academic Editor: Toufik Mansour

Copyright © 2011 Sharmistha Bhattacharya (Halder) and Bijan Davvaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sharmistha Bhattacharya (Halder) and Bijan Davvaz, “Some More Results on IF Soft Rough Approximation Space,” International Journal of Combinatorics, vol. 2011, Article ID 893061, 10 pages, 2011. doi:10.1155/2011/893061